Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feeling quesy, throwing up. Not having normal bowel movement. How to get back normal?

hi- I ate something three days aao and within three hours began to have quesy feelings in my stomach and then I began to throw up every wo to three hours all night and again arounf 10 am. since then i have not thrown up but I cannot have a normal bowel movment. just small finger sized i am usually very regular two times a day. i started drinking physllum husks today work w alittle bit but not normal yet also drank some probiotic drink. how to get back to normal
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welocme to HCM,
It seems that you are having some food poisoning giving you this problem.
Nothing to worry, now every thing getting settled.
Take light diet for 2-3 days.
Take plenty of water and liquids, fruit juices.
Avoid fried and junk food.
If require you may take Ocid or Rantac tablet.
Ok and bye.
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor